# SDR UALA2011052302504

- Difficulty date: May 21, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 53,033 hours, 19,609 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 7400006147
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OUTBOARD REVERSER OUTER SLEEVE ACOUSTIC SCREEN MISSING.  REPLACED NR 2 ENG OTBD REVERSER SLEEVE PER MM.  OPS CHECKS GOOD.
